# SDR 97ZZZX325

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Windows
- Condition: Scratched
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - ALL CABIN WINDOWS ARE CRAZED OR SCRATCHED.  CORRECTIVE ACTION:  REMOVED CABIN WINDOW CRAZING AND SCRATCHES BY POLISHING AND SANDING.  SEVEN WINDOWS WERE REPLACED DUE TO BEING OUT OF LIMITS AFTER REMOVAL OF SCRATCHES.  UT INSP CABIN WINDOWS WITHIN LIMITS MM.  RETURN TO SERVICE 7-5-96.
